# SDR VNAA2016091800022

- Difficulty date: September 18, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Part number: 17300253
- Part serial: 8976
- Condition: Activated
- Location: Cockpit
- Part time: 4,591 hours, 4,604 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, NLG WARNING.  MAINTENANCE COMPLIED WITH PSEU SYSTEM TEST INITIATION IAW AMM. GEAR DISAGREE WITH NLG GEAR DOWN. TECHNICIANS REMOVED AND REPLACED NLG NR 1 DOOR AND OPS CHECK GOOD. AIRCRAFT RELEASED FOR SERVICE.
